Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An improved maximal inequality for 2D fractional order Schrödinger operators

Tom 230 / 2015

Changxing Miao, Jianwei Yang, Jiqiang Zheng Studia Mathematica 230 (2015), 121-165 MSC: 42B25, 35Q41. DOI: 10.4064/sm8190-12-2015 Opublikowany online: 27 January 2016

Streszczenie

The local maximal operator for the Schrödinger operators of order $\alpha \gt 1$ is shown to be bounded from $H^s(\mathbb {R}^2)$ to $L^2$ for any $s \gt 3/8$. This improves the previous result of Sjölin on the regularity of solutions to fractional order Schrödinger equations. Our method is inspired by Bourgain’s argument in the case of $\alpha =2$. The extension from $\alpha =2$ to general $\alpha \gt 1$ faces three essential obstacles: the lack of Lee’s reduction lemma, the absence of the algebraic structure of the symbol and the inapplicable Galilean transformation in the deduction of the main theorem. We get around these difficulties by establishing a new reduction lemma and analyzing all the possibilities in using the separation of the segments to obtain the analogous bilinear $L^2$-estimates. To compensate for the absence of Galilean invariance, we resort to Taylor’s expansion for the phase function. The Bourgain–Guth inequality (2011) is also generalized to dominate the solution of fractional order Schrödinger equations.

Autorzy

  • Changxing MiaoInstitute of Applied Physics
    and Computational Mathematics
    100088 Beijing, China
    e-mail
  • Jianwei YangBeijing International Center
    for Mathematical Research
    Peking University
    100871 Beijing, China
    e-mail
  • Jiqiang ZhengUniversité Nice Sophia-Antipolis
    06108 Nice Cedex 02, France
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek